Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Difficulty in eating, drinking, reddish gums. Taking Warfarin. How to get relief?

Dear Doctor, Right Now im taking warfarin for the DVT which i have since 5 months. since last 2 months i cant eat and drink i feel sensitive pain and no problem in my teeth . but gums of the mouth all become reddish. could you please give me solution for that how can i get remedy for that and the same time i have to continue warfarin. Regards, KENNEDY
Asked On : Mon, 13 Aug 2012
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
I read your problem. According to you problem, warfarin is an anticoagulant an an has side effect also. Reddish gums, bleeding from gums due to warfarin. don't eat spicy food. use topical anaesthetics that contain benzocaine, lidocaine, tetracaine will help to relief.Use antiseptic mouthwash also. I would advice you to visit your dentist to identify the problem and treat it accordingly.
Have a nice time... take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
General & Family Physician Dr. Kulbir Singh's  Response
Hello Kennedy and welcome to HCM
Warfarin is a blood thinner and should be used very precautionally under the guideness of your doctor and keep in touch of your doctor regularly.
Now to get rid from your problem get your INR checked and if it is between 2-3 than nothing to worry about but if it is more than 3 than stop warfarin and check your INR dialy until it come between 2-3. Than Consult your doctor and revise your dose of Warfarin.
The patient on Warfarin have to check their INR after every 15 days and get adjusted the dose of warfarin according to that. The raised value of INR can result to the problem you are facing. Even it may cause bleeding in urine, gums and stool or even stoke.
So my advise to you is to check you INR regularly and keep in touch of your doctor.
Best Wishes
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor